# SDR SWAA071375

- Difficulty date: March 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 32,641 hours, 19,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071702001
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RIGHT CENTER EMERGENCY EXIT LIGHT BATTERY PACK FAILED TIME TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
